Paper Information

Journal:   BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY   2008 , Volume 34 , Number 1; Page(s) 37 To 44.
 
Paper: 

SIGMA-NORMALITY OF TOPOLOGICAL SPACES

 
 
Author(s):  MIR ZAVAZIRI M.*
 
* 
 
Abstract: 

We generalize the notion of normality on topological spaces to s-normality. s-version of the Urysohn’s lemma is established and s-normality is characterized in terms of semi-continuity and s-continuity.

 
Keyword(s): NORMAL, (SIGMA 1, SIGMA 2)-NORMAL, SIGMA -OBTAIABLE, COUPLE TOPOLOGICAL SPACE, SIGMA -NORMAL, SEMICONTINUOUS, SIGMA -CONTINUOUS, SIGMA -URYSOHN’S LEMMA
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 87
 
Latest on Blog
Enter SID Blog